Facebook Pixel
EmpowHER Guest
Q: 

Took Plan B twice in a month, now a week late

By Anonymous August 3, 2017 - 4:10am
 
Rate This

My period had ended on the 1st of July and I had unprotected sex on the 2nd. No ejaculation but I took plan b one step within 36 hours of intercourse. There was withdrawal bleeding after a week. On the 22nd of July I had unprotected sex and he came inside me. I took postinor 2 within 6-8 hours of intercourse and according to the pharmacist the second tablet is supposed to be taken 10 hours later which I did. It's been a week since my period is due, on the 28th of July. It hasn't come yet. Around a week late. Not sure if I should get a pregnancy test done or if Its just due to the pills. Having nausea and diarrhea and stomach cramps.

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER.

There was no need to take Plan B since your period ended on July 1 and you would not have been ovulating on July 2.

You should never take an emergency contraceptive more than once in a one month menstrual cycle. The pill prevents pregnancy by preventing ovulation.

You have upset the hormonal balance that regulates your menstrual cycle.

You can speak with your gynecologist o just wait it out.
Maryann

August 3, 2017 - 8:41am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!